Lumpy Teosyal Kiss

I had lines appearing so thought a filler would do...

i had lines appearing so thought a filler would do the trick,it did do for 3 months than it got lumpy i would have filler again but only if i had a skin test.

just over a year ago i had teosyal injected in my lip, about 3 months later i developed a lump above my top lip, the doctor who inserted it put me on 30 m gram of steroids a day for just over 2 weeks the lump stayed so than the doctor injected me with hylauronidase to the area of where the teosyal was injected, after a week all of the teosyal disolved but left my lips looking worse than they did before i started, i have terrible lines and feel terrible about this,i still go to the clinic and have tried several tratments that cost a small fortune, the doctor as stopped useing teosyal and uses other fillers he said because i had this reaction there might not be a suitable filler for me. please help me ,

Try googling 'Serrapeptase'. I had tepsya; 3 years ago...it has gone down a lot. I've been doing everything to even out the philtrum (top of upper lip area) and it has flattened out a lot, also with exercises for circulation to rid your body of this stuff and also supplements to wash it out and dissolve inlcuding scar tissue, as it looks like what you're describing is scar tissue. SERRAPEPTASE by enerex. OFCOURSE doctors wont tell you about this... how will they make money then? :)
Reply
Name not provided

i trust the doctor and hope that he will be able to help me

Was this review helpful?